Cymbalta

Home > Groups > Cymbalta

Support group for people who take Cymbalta, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Started taking Cymbalta less than 1 week ago. I ha...

    Started taking Cymbalta less than 1 week ago. I have tension headaches. I really want my back and neck pain to go away so I'm looking for goid ways to ease my tension headaches while my body gets used to Cymbalta.

    Post created 1 day 13 hours ago

  • I am 76 years old and I was on 20 mg duloxetine (g...

    I am 76 years old and I was on 20 mg duloxetine (generic Cymbalta) for a few years. It controlled my Vertigo. After awhile I started having what the neurologist called a "silent migraine" which is a vision of transparent tiny bubbles forming a ring. I see this all the time! Opthalmalogist said nothing wrong with my eyes so it has to be in my brain. Neurologist suggested upping the duloxetine to 40 mg a day but that didn't help either. Then I decided to wean myself off the duloxetine hoping that was the cause of this silent migraine. Its been a long, slow process as anyone who has gone thru duloxetine or Cymbalta knows there are many side effects to withdrawal. Brain zaps are the most common but I also started to get shortness of breath. This began almost a month after my last dose of duloxetine and continues. Does anyone know about how long this lasts? Oh...and I still have the silent migraine and the brain zaps (they have lessened considerably)!

    Post created 1 week 1 day ago

  • nervous about taking both am down to 15 mg cymbal...

    nervous about taking both am down to 15 mg cymballta...just started xarelto 20 mg....wold like some imput
    thanks

    Post created 1 week 1 day ago

  • I am 76 years old and I was on 20 mg duloxetine (g...

    I am 76 years old and I was on 20 mg duloxetine (generic Cymbalta) for a few years. It controlled my Vertigo. After awhile I started having what the neurologist called a "silent migraine" which is a vision of transparent tiny bubbles forming a ring. I see this all the time! Opthalmalogist said nothing wrong with my eyes so it has to be in my brain. Neurologist suggested upping the duloxetine to 40 mg a day but that didn't help either. Then I decided to wean myself off the duloxetine hoping that was the cause of this silent migraine. Its been a long, slow process as anyone who has gone thru duloxetine or Cymbalta knows there are many side effects to withdrawal. Brain zaps are the most common but I also started to get shortness of breath. This began almost a month after my last dose of duloxetine and continues. Does anyone know about how long this lasts? Oh...and I still have the silent migraine and the brain zaps (they have lessened considerably)!

    Post created 1 week 1 day ago

  • Severe side effects after quitting Cymbalta.

    Severe side effects after quitting Cymbalta.

    Post created 1 week 3 days ago

  • Wanting to taper off Cymbalta

    Wanting to taper off Cymbalta

    Post created 1 week 4 days ago

  • What is the best way to taper off Cymbalta

    What is the best way to taper off Cymbalta

    Post created 1 week 4 days ago

  • I developed kidney and gall stones after 2 months ...

    I developed kidney and gall stones after 2 months on Cymbalta, and I am under 60 years old. Anyone else with similar experience?

    Post created 2 weeks 17 hours ago

  • Can any one tell me why I have this burning and it...

    Can any one tell me why I have this burning and itching sensation down there.? Been on 90 mg of Cymbalta for over 7 years now and the last year and a half . Can any one answer me? I can't have sec iether. And Last Week I got up to find bright red blood in my knickers. (Am in menopause too.

    Post created 2 weeks 4 days ago

  • Recently I OD'd on Tylenol 3 w/ codeine and just g...

    Recently I OD'd on Tylenol 3 w/ codeine and just got out of treatment.
    Once in treatment they took me off klonopin and started me on seroquel, vistiril, trazadone and more seroquel and cymbalta.
    After on all these meds I started having this weird smelling discharge that smelled like a box of hair color! Ammonia! So weird. I'm wondering if anyone else has experienced this and how you got rid of it, or if you know.

    I also haven't been getting complaints in the sex department, as the smell only happens when I have discharge and it excretes on my panties.

    Thanks!

    Question created 3 weeks 5 days ago